1 Publication

[1]
2022 | Journal Article | LibreCat-ID: 35644
Kolb, Martin, and Alexander Klump. “Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev Boundary.” Theory of Probability and Its Applications 67, no. 4 (2022): 717–44.
LibreCat
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

1 Publication

[1]
2022 | Journal Article | LibreCat-ID: 35644
Kolb, Martin, and Alexander Klump. “Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev Boundary.” Theory of Probability and Its Applications 67, no. 4 (2022): 717–44.
LibreCat
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed